The discrete Rosenzweig model (Q909599): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Set OpenAlex properties.
 
(6 intermediate revisions by 5 users not shown)
Property / author
 
Property / author: Karl Peter Hadeler / rank
Normal rank
 
Property / author
 
Property / author: Karl Peter Hadeler / rank
 
Normal rank
Property / Wikidata QID
 
Property / Wikidata QID: Q52497084 / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / cites work
 
Property / cites work: Bifurcations from an invariant circle for two-parameter families of maps of the plane: a computer-assisted study / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3993502 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Nonlinear oscillations, dynamical systems, and bifurcations of vector fields / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3885588 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4149273 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Uniqueness of limit cycles in Gause-type models of predator-prey systems / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the Uniqueness of a Limit Cycle for a Predator-Prey System / rank
 
Normal rank
Property / cites work
 
Property / cites work: Singularity theory and an introduction to catastrophe theory / rank
 
Normal rank
Property / cites work
 
Property / cites work: The geometry of chaos: Dynamics of a nonlinear second-order difference equation / rank
 
Normal rank
Property / cites work
 
Property / cites work: Mappings of the plane that simulate prey-predator systems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Note concerning our paper ''On the nature of turbulence''. Commun. math. Phys. 20, 167-192 (1971) / rank
 
Normal rank
Property / cites work
 
Property / cites work: The qualitative analysis of a difference equation of population growth / rank
 
Normal rank
Property / cites work
 
Property / cites work: Positivity of cubic polynomials on intervals and positive spline interpolation / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3736576 / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1016/0025-5564(90)90011-m / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2062818395 / rank
 
Normal rank
links / mardi / namelinks / mardi / name
 

Latest revision as of 10:33, 30 July 2024

scientific article
Language Label Description Also known as
English
The discrete Rosenzweig model
scientific article

    Statements

    The discrete Rosenzweig model (English)
    0 references
    0 references
    0 references
    1990
    0 references
    Rosenzweig predator-prey model
    0 references
    Hopf bifurcation
    0 references
    periodic orbits
    0 references
    period-doubling bifurcation
    0 references
    stable coexistence
    0 references
    local attractor
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references